A female asked:
Disclaimer

Hola, estoy tomando tibolona desde hace 3 años y a pesar de ésto en la madrugada siento calorones, como si la pastilla estuviera persiendo efectividad?

1 doctor answer
Dr. Ira Friedlander
41 years experience in Cardiac Electrophysiology
This is a known: potential side effect of the medication and may indicate that you need an adjustment to your dosage or a different medication altogether. You should make an appointment with your health care provider to discuss this problem and obtain appropriate management recommendations to fit your personal experience.
Answered on Oct 8, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old female asked:
Dr. Ivelisse Rivera-Godreau
23 years experience in Family Medicine
When...: If you have been in ranitidine for a period of 4-6 weeks and now feeling well you may try to eat a normal diet again. However, make sure you don't reg ... Read More
A 38-year-old male asked:
Dr. Eric Norman
9 years experience in Pediatrics
Dehumidifier: Dehumidifier will provide the best results, of the answer choices provided. They will reduce the concentration of mites.
1
1 thank
A 71-year-old female asked:
Dr. David Bailie
30 years experience in Orthopedic Surgery
Complicated: See ORTHO spine surgeon for back- see ORTHO KNEE specialist for knees- options depend on many factors
1
1 thank
A 38-year-old female asked:
Dr. Michael Traub
18 years experience in Fertility Medicine
OK: Miscarriages happen. You will likely never know the answer, But if you believe it occurred then i would recommend not trying to conceive this month si ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month